Rash-no answer

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

leny3332
Regular Member


Date Joined Mar 2008
Total Posts : 47
   Posted 8/31/2010 7:31 PM (GMT -7)   
Hi,

I have come down with a rash over my entire body. Saw a specialist over a week ago and he said it was seasonal allergies as we just got back from vacation. He said it comes out differently depending on climate.

I do not seem to buy this. It is getting worse as well. It sort of looks like a heat rash. It is somewhat itchy but not unbearable. Wish I could post the pic on here.

Any thoughts would be helpful.

Thanks,
Ryan

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14417
   Posted 9/1/2010 3:27 PM (GMT -7)   
It could be a drug allergy. Have you taken a new drug lately?

I had one after an analphylic reaction to penicillen. It was a small itchy red spots that seemed to crawl up me.

100mg of Benadryl helped me.
Joy

leny3332
Regular Member


Date Joined Mar 2008
Total Posts : 47
   Posted 9/1/2010 5:10 PM (GMT -7)   
No new meeds at all, that is the odd thing about it.

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23418
   Posted 9/2/2010 4:13 AM (GMT -7)   
Did you recently take your vacation in any exotic locations? Have you been sick lately? Do you have any other symptoms that comes along with the itch such as burning eyes, cough or sneezing? If you did go to an exotic locale, have you been tested for parasites?

To post pictures, you can use a free webhosting sight such as photobucket, then post the link into your post.
@--->--SHERRY--<---@
Moderator-Allergies/Asthma, Co-moderator-UC and Alzheimer's
~Left sided Uc-'92**Unable to tolerate ALL mesalamines**
Colazal(6 daily)/6mp(50-100mgs)/Bentyl-Prilosec/Biotin/Forvia/Pro-Bio~allergies-Singulair/Zyrtec~Reynauds Syndrome~OA (hands and spine)-Tylonel Arthritis/Celebrex~Scoliosis~Sacroilitis~Dry eye-Restasis

leny3332
Regular Member


Date Joined Mar 2008
Total Posts : 47
   Posted 9/2/2010 5:24 AM (GMT -7)   

I went to Ocean City, MD from Massachusetts.  Thought it could have been a heat rash because of the sun but have read that those end up going away in 4 days or less. 

No other symptoms.  Doc has now put me on Prednisone.  I wanted to stay away from that, but hopefully it will clear it up.

Thanks for the reply!


SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 9/8/2010 7:54 PM (GMT -7)   
Well a few things come to mind.... you said no NEW medications. I'm famous to out of the blue devoloping an allergic reaction to something despite being fine with it before. Itchy--a sign of hives or healing.

Hmm have you tried Benedryl? Does it help? You can always seek a second medical opinion if you dont like what your doctor says..
Don't Care Bout Nuffin No More, Guess I shouldnt even be in this world
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:34 PM (GMT -7)
There are a total of 2,734,295 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
387 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, Psilociraptor, 81GyGuy, TOOTY, dacarte3, dismissed, summer16, Bohemond, Girlie, Lymiemomster, Suffering34, lavendar, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer